# SDR EISA20000183

- Difficulty date: August 25, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 43,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 970 DRILLED HOLE IN RADIUS B/T CUSP AND 16R ON FRAME.  ROUNDED HOLE IN RADIUS, FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER IAW B727-200 SRM, 51-10-2, 51-40-3 AND 53-10-2.
